# SDR AALA20040366

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT EMERGENCY ESCAPE PATH LIGHTS FROM ROW 20 AFT ARE INOPERATIVE.  REPLACED TRACK LIGHT BATTERY PACK IN AFT GALLEY FOR IN SEAT EMERGENCY ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
